# SDR WI5R2024092300729

- Difficulty date: September 23, 2024
- Submitted: September 23, 2024
- Operation: General aviation
- Aircraft: N260AM
- Make and model: Cessna 525
- Aircraft serial: 0260
- Aircraft time: 4,990 hours, 4,787 cycles
- Engine: Wilint FJ441A
- Engine time: 4,974 hours, 4,683 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 66032
- Part serial: HW12715
- Condition: Damaged
- Location: Engine
- Part time: 3,488 hours, 3,138 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RETURNED TO OUR REPAIR STATION FOR UNSCHEDULED REPAIR.  A SERVICE CENTER LOCATED IN GERMANY RELAYED A COMPLAINT FROM THE AIRCRAFT OPERATOR TO THE ENGINE OEM PRODUCT SUPPORT GROUP REGARDING A VIBRATION ISSUE ON THE AIRCRAFT’S LEFT-HAND ENGINE.  THE SERVICE CENTER PREEMPTIVELY PERFORMED BORESCOPE INSPECTIONS OF THE ENGINE AND THEN FORWARDED THOSE PHOTOS TO THE ENGINE OEM FOR DISPOSITION.  THE PHOTOS EXHIBITED DAMAGE TO THE COMPRESSOR SECTION OF THE ENGINE, INCLUDING WHAT APPEARED TO BE A PAIR OF LIBERATED INTERMEDIATE PRESSURE COMPRESSOR (IPC) ROTOR BLADES.  THE ENGINE OEM THEN DIRECTED REMOVAL OF ESN 1529 FROM THE AIRCRAFT AND RETURN TO OUR REPAIR STATION FOR INSPECTION AND REPAIR.  DISASSEMBLY OF ESN 1529 CONFIRMED TWO MISSING IPC ROTOR BLADES, ACCOMPANIED BY SECONDARY DAMAGE TO FAN STATOR VANE TRAILING EDGES AND THE HIGH PRESSURE COMPRESSOR.
